# SDR HEEA0014553

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 503800343
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER STICKS AT 10-15 PERCENT ON SHUT DOWN.
